# SDR QMLA2016032316028

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N902CF
- Make and model: Snias AS350B3
- Aircraft serial: 3630
- Aircraft time: 7,339 hours, 23,357 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,666 hours, 16,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060005
- Condition: Overheated
- Location: Ac Compressor
- Component: Compressor
- Component part number: 5900081
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONER COMPRESSOR BELT OVER HEATED & BROKEN.
